# SDR SWIA200514794

- Difficulty date: March 24, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 26,123 hours, 36,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS RED FLOOR EMERGENCY LIGHT BURNT OUT.  REPLACED BULB FOR FLOOR EMERGENCY LIGHT AS REQUIRED, OPERATIONAL CHECK GOOD.
